# SDR ASAA2019120641515

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 23,441 hours, 7,530 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING FMC WENT BLANK AND NOT AVAILABLE ON MENU WHEN FMC CAME BACK, ALL INFO WAS LOST. GROUNDED - YES. RESET FMC SYSTEM PER B737-900 FIM 34-61 TASK 836. ETOPS GROUND VERIFICATION GOOD.
